# SDR 2008UALA00667

- Difficulty date: February 5, 2008
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 22,476 hours, 5,727 cycles
- Engine: Pwa PW4052
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Condition: Low Pressure
- Location: Crew O2
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CREW O2 NEEDS SERVICING.  NOW AT 940 PSI.
